# SDR ZW0A0201011

- Difficulty date: January 16, 2002
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 37,926 hours, 21,312 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT FORMER AT STA 1308 HAD CORROSION AT LONGERON 30, ON THE AFT SIDE.  REMOVED CORRODED SECTION OF FRAME AND INSTALLED NEW PIECE WITH SPLICES PER SRM 53-03 FIG 2A.
